# SDR CA051202001

- Difficulty date: November 24, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,472 hours
- Engine: Pwa PT6A28
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G13A22
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WIRE G13A22 CAME OFF AT V3-1 EMERGENCY EXTENSION HANDLE SAFETY SWITCH.  THIS CAUSED THE GEAR TO NOT RETRACT WHEN SELECTED TO THE UP POSITION.  POSSIBLE CAUSE OF LOOSE WIRE, MAY BE THAT THE WIRE WAS MOVED DURING FUSELAGE INSPECTION, WHICH MAY HAVE LOOSENED ATTACHING HARDWARE.
